# SDR AALA200802768

- Difficulty date: December 20, 2008
- Submitted: December 26, 2008
- Operation: Air carrier
- Aircraft: N187AN
- Make and model: Boeing 757223
- Aircraft serial: 32381
- Aircraft time: 29,570 hours
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: B, A

## Discrepancy

AMA INFLIGHT EGE TO DFW - AT FL410, RIGHT CIRCULATION FAN FAILED FOLLOWED BY RIGHT PACK OVERHEAT INDICATION FOLLOWED BY LEFT PACK OVERHEAT INDICATION.  EMERGENCY DESCENT ACCOMPLISHED.  OXYGEN MASKS IN CABIN DEPLOYED MANUALLY.  FLIGHT ATTENDANT REPORTED SLIGHT BURNING ODOR.  REPORTED SOME OXYGEN MASKS IN CABIN DID NOT DEPLOY.  INSPECTED AIRCRAFT AND PREPARED FOR FERRY FLIGHT TO DFW FOR REPAIRS AND REPLACEMENT OF OXYGEN GENERATORS.
